# SDR GUUA08220701

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 25,044 hours, 31,486 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 10164001415
- Condition: Corroded
- Location: Rudder
- Part time: 25,044 hours, 31,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED UPPER RUDDER ATTACH BRACKET EXFOLIATED.  REPLACED UPPER RUDDER BRACKET.
